# SDR ASAA2016051816773

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 9,025 hours, 2,942 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER WILL NOT TEST, SHOWING WX FAIL INDICATION.  ACFT GROUNDED. CYCLED WEATHER C/B, OPS TEST NORMAL IAW AMM 34-43-00, NO HISTORY PAST 30 DAYS.
